# SDR FDEA202204040836

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T56515
- Condition: Cracked
- Location: Bs 1562-1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF BULK CARGO, MAIN CABIN FLOOR, , SUPPORT STRUCTURE SPLICE IS CRACKED   BETWEEN STA 1562 AND 1582 AT APPROX LBL80 REMOVED AND REPLACED CRACKED SPLICE ANGLE WITH NEW ANGLE IAW BAC DWG 146T5650,   REV. C
